Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
em

help!!! tetracycline and nausea, how long does it last???

I have been on tetracyclin for a little over a week, and the last two days I have been soooo nauseated. Has anyone had the same problem. I am desperate to clear up my skin and don't want to stop, but how long does it last????

Help me!!!

em

Share this post


Link to post
Share on other sites

well i was on minocylcline which is similar and it made me feel sick, dizzy, and it made me constipated for a bit, then i had to take a crap 3 times one day. so it wasnt for me. maybe i need more of a mild antibiotic. But stick with it but if it becomes too much of a problem, tell your doctor and see what he/she thinks.

Share this post


Link to post
Share on other sites

I take doxycycline, and at first I had to go to the bathroom several times a day! And I would also feel slightly nauseated. Now, I don't get like that anymore. I stopped getting those symptoms after about three weeks. But, I still get the occasional headache now and again.

Share this post


Link to post
Share on other sites

When i was on tetracycline i used to feel sick all of a sudden and want to throw up or atleast pass out. Happened only twice but i still remember how sick i felt. I was walking down the city main street and i felt like dropping so i had to sit down for 10 mins. I was all sweaty and hot. Another time i was on a bus and i felt like collapsing and vomiting. I was so sick i couldn't get up to get off at the bus stop, so i got off 5 mins after my stop then did a big walk. It might have something to do with lack of food in your body, because on both occasions i hadn't eaten for a while.

Share this post


Link to post
Share on other sites

Hi, your supposed to take Tetracycline with food which if you haven't will cause your nausea. I've been on tetracycline and had the same problems until i discovered that if i ate something the minute i felt nausea, it would dissapear. :)

Share this post


Link to post
Share on other sites

My prescription of Tetracycline said to take 1 hour before or 2 hours after eating. Ive been taking it for about 3 months now and I havent had anything happen to me yet besides improvements. All I need is something to take away the redness.

Share this post


Link to post
Share on other sites

whoops sorry. i got confused with minocycline. ](*,) But tetracycline did make me nausated and eating a cookie or something small made me feel better immediately.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×